# SDR CA190613006

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 305392101
- Condition: Distressed
- Location: Engine
- Part time: 4,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) KEEWATIN AIR LP, ENGINE WAS SENT TO STANDARDAERO WITH THE OPERATOR REPORTING COMPRESSOR ROTOR DISTRESS. THE OPERATOR ALSO ELECTED TO OVERHAUL THE ENGINE DURING THIS SHOP VISIT. THIS REPORT IS ISSUED TO DISCUSS THE INVESTIGATION FINDINGS RELATING TO THE REPORTED COMPRESSOR ROTOR DISTRESS.  SEE ATTACHED REPORT EIR PT6A 2019-093(-) (TC# 20190613006)
